Homepage di Nienteansia.it
Switch to english language  Passa alla lingua italiana  

You are not logged in.


Dear visitor, welcome to Forum di Psicologia di Nienteansia.it. If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

maver25

Nuovo Utente

  • "maver25" started this thread

Posts: 0

Activitypoints: 0

Date of registration: Jun 6th 2012

  • Send private message

1

Thursday, June 14th 2012, 9:04am

Modifica Terapia

DA TRE GIORNI HO INSERITO NELLA TERAPIA IL DENIBAN UNA CP 50 MG, IN SOSTITUZIONE DEL TOFRANIL 25 MG, SPERANDO CHE MI DIA UNA MAGGIORA SPINTA E VITALITA'. ADESSO LA TERAPIA RISULTA:

MATTINO: ANAFRANIL SR 75 1 CP, DENIBAN 50 MG 1 CP

POMERIGGIO: LORAZEPAN 2.5 MG 1 CP

SERA: ANAFRANIL SR 75 1 CP, LORAZEPAN 2.5 MG 1CP, MINIAS 1 CP

LEI COSA NE PENSA DOTTORE? DOVREI APPORTARE ULTERIORI MODIFICHE NEL DOSAGGIO E NELL'ASSUNZIONE? GRAZIE

Dr. Vassilis Martiadis

Utente Avanzato

Posts: 656

Activitypoints: 1,968

Date of registration: Jun 29th 2010

Occupation: Specialista in Psichiatria - Psicoterapeuta Cognitivo-Comportamentale

  • Send private message

2

Thursday, June 14th 2012, 3:16pm

Deve attendere i risultati del cambiamento. Tenga aggiornato lo specialista sulla evoluzione della sintomatologia. Sarà sua cura decidere ulteriori variazioni.
Cordiali saluti
Dott. Vassilis Martiadis

Specialista in Psichiatria


www.psichiatranapoli.it